# SDR VNAA2014110200001

- Difficulty date: November 2, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N258PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7941
- Aircraft time: 25,568 hours, 25,736 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED CABIN FLOOR EMERGENCY LIGHTS AT ROW 8 THROUGH 12 WOULD NOT COME ON. MAINTENANCE INSPECTED EMERGENCY FLOOR PATH LIGHTING AND FOUND BROKEN WIRES AT FLOOR CONNECTION.  MAINTENANCE INSTALLED NEW CONNECTORS AND PINS ON EMERGENCY LIGHT STRIP AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
